# SDR F3LA200200207

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION FOUND A CRACK IN FUSELAGE SKIN AT STA 727E, STR 22 R.  MAINTENANCE REMOVED THE DAMAGE, BLENDED THE AREA.  A DOUBLER WAS FABRICATED AND INSTALLED IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-00-01 FIGURE 201 AND SRM 53-60-01.
